# SDR AALA201906219006

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 53,904 hours, 27,791 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650449002
- Part serial: 603
- Condition: Unreliable
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  PILOT REPORTS AT FL 240 INDICATING 300 KTS GOT A SLAT DISAGREE WITH SLATS RETRACTED FOR ABOUT 3 SECONDS.  ALSO GOT A SLAT OVERSPEED SLAT HANDLE WAS IN THE RETRACT POSITION. MAINTENANCE ACCOMPLISHED SLAT SENSOR CHECK IAW AMM 27-80-00, NO FAULTS NOTED. REPLACED #2 STALL WARNING COMPUTER, OPS CHECKED OK. SELF TEST PASSED IAW AMM 34-19-02.
